# SDR CA981125009

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 0401KCL3
- Condition: Chafed
- Location: Fuel Quantity
- Part time: 23,751 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL QUANTITY SYSTEM WIRING FOUND CHAFED.   CHAFING IS WHERE WIRING FROM TANK SENSOR PASSES THROUGH TY WRAPS.
